# SDR COMA9810274

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA27AGP2722
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR RETRACTED, RIGHT HAND MLG DOWN INDICATOR REMAINED ON.  REPLACED DEFECTIVE DOWNLOCK PROXIMITY SENSOR.
